MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07924
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "during the procedure according to ifu, md found dilator broken.So the md opened up the new kit to finish the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one dilator and sheath within a cath-lab kit for analysis.Evidence of use was observed.Visual analysis revealed that the dilator hub was completely separated from the dilator body.The separation points were rough and discolored.The condition of the separation point appears consistent to that of a stress related break.No other defects or anomalies were observed.Dimensional analysis of the dilator hub and hemostasis valve cap was performed.Both components measured out of the specified tolerances.Due to the discrepancy, the manufacturing and packaging facilities were consulted.After observing the dilator hub cross section, they confirmed that the returned dilator was milled, which aligns with a previous design of the dilator.This design is inconsistent with the dilator listed in the bill of materials (bom) for the reported kit.Due to the discrepancy, clarification was additionally requested of the customer, but no response was provided.Therefore, it was determined that the customer may have reported the incorrect material and batch as a part of this complaint.A device history record review was performed on the reported batch number and no relevant findings were identified.The customer report of a hub separated from a dilator was confirmed through complaint investigation of the returned sample.The dilator was separated directly adjacent to the hub.The material at the points of separation showed white discoloration.This discoloration appeared consistent to that of a stress related break.Consultation with the manufacturing facility and additional review of the component design revealed that the dilator and cap did not align with the reported finished good and batch.The components aligned with a previous design, which is within scope of a previously opened capa.The capa investigation indicates the root cause is likely design related.However, due to the discrepancy between the returned components and the reported batch, the root cause could not be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported "during the procdeure according to ifu, md found dilator broken.So the md opend up the new kit to finish the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20793160
Report Number9680794-2024-01147
Device Sequence Number7894854
Product Code DQY
UDI-Device Identifier00801902002051
UDI-Public(01)00801902002051(11)230801(17)280731(10)14F23G0260(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07924
Device Lot Number14F23G0260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown